# SDR CALA2022011000079

- Difficulty date: January 7, 2022
- Submitted: January 10, 2022
- Operation: Air carrier
- Aircraft: N466UA
- Make and model: Airbus A320-232
- Aircraft serial: 1343
- Aircraft time: 66,250 hours, 26,810 cycles
- System (JASC): 5300 · Fuselage Structure (General)
- Part: None
- Part number: D5311230120100
- Condition: Cracked
- Location: Fr16
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R/H FR 16 DOORSTOP FITTING #1 HAS CRACK INDICATION NOTED IN HOLE #3 D AS FOLLOWS: "ACCOMPLISH INSPECTION REQUIREMENTS PER PART 2A OF ACHES 39,510 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS VT MAE NRC 0020971 FOR WORK PERFORMED. LATEST REVISION OF EC/RA 5311-02713 ON OR BEFORE THE AIRCRAFT RE AT INTERVALS NOT TO EXCEED 12,700 FLIGHT CYCLES THEREAFTER." REF REPAIRED R/H FR 16 DOORSTOP # 1 HOLE #3 IAW PART 1 - INTERIM REP AIR OF ECRA 5311-02713. STEP 1.B. STEP 3 REQUIRES DTA DIP TO REA ADD EMP:U354480 APPROVED TO CARRY REF ECRA 5311-02713 STEP 1.3 ACCOMPLISH TOMC-APPROVAL FROM SC1ELBYC COMMENT INSPECTION REQUIREMENTS PER PART 2A OF LATEST REVISION OF ECRA 5311-02713 ON OR BEFORE THE AIRCAFT REACHES 39,510 TOTAL FLIGHT CYCLES. ACCOMPLISH REPEAT INSPECTIONS AT INTERVALS NOT TO EXCEED 12,700 FLIGHT CYCLES THEREAFTER. QC QC REVIEWED. INSPECTIONS CREATED BY AUTODIP PENDING AIRCRAFT RECORDS AUDIT & UPDATE.
